Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain Shivers kananee

Posted by Jiggitykid on April 26, 2004, at 7:58:41

In reply to Re: Brain Shivers Sachikon, posted by kananee on April 25, 2004, at 23:22:22

>>>A really mean paranoid spirit has taken over my mind and body. Several of you have mentioned "PMS" behavior. Does this go away?<<<

Yes, it is normal and it does go away (at least, it did for me ;-) ). This very thing is the part that my mother saw, and worried that I needed another antidepressant to soften it. I didn't want to do that, so I tried to remind myself that this was part of the withdrawal and not a part of me. Telling those around me that this was going on and that I wasn't just a big ol' meanie helped, too. Patience is the biggest gift you can give yourself. For me, it took approx. 2 months before my personality began to settle back into place.

It has been since just after Halloween '03 when I quit taking effexor cold-turkey. The first two weeks were horrible, the third week was bad but tolerable, then it began to get better. Occasionally, I still wake up with the "zaps," or the brain shivers, but that is becoming more and more rare. It snuck up on me night-before-last and was quite a surprise.

Take care of yourself. Be patient and be gentle with yourself. Hang in there!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jiggitykid thread:12459
URL: http://www.dr-bob.org/babble/20040423/msgs/340105.html